A new analytic solution for biological population model using the reduced differential transform method

Birol Ibis

Abstract


In this paper, the modified version of differential transform method (DTM), which is called the reduced differential transform method (RDTM), is used to contruct expilicit/exact solutions of the partial differential equations (PDEs) arising in the spatial diffusion of biological populations. Results obtained by RDTM reveal that it is more effective and has less computational work than other existing methods such as Variational iteration method (VIM),Homotopy perturbation method (HPM) and Adomain decomposition method (ADM). Also, this method is very simple, straightforward and its practices is encouraging for solving other nonlinear PDEs.

Keywords


Reduced differential transform method (RDTM), biological populations model, analytical solution.

References


Zhou, J.K. (1986): Differential Transformation and its Applications for Electrical Circuits, (Huazhong University Press, Wuhan:China)

Ayaz, F. (2003):On the two-dimensional differential transform method, Appl. Math. Comput., 143(2-3),361-374.

He, J.H. (2000): A coupling method of homotopy technique and perturbation technique for nonlinear problems,Int. J. Non-Linear Mech., 35 (1), 37-43.

He, J.H. (2003):Homotopy perturbation method: A new nonlinear analytical technique,Appl. Math. Comput., 135 , 73-79.

Liao, S.J. (2003):Beyond Perturbation: Introduction to the Homotopy Analysis Method, (CRC Press, Boca Raton:Chapman and Hall).

Liao, S.J. (2004):On the homotopy anaylsis method for nonlinear problems,Appl. Math. Comput., 147, 499-513.

Bataineh, A.S., Noorani, M.S.M. and Hashim,I. (2008): Approximate analytical solutions of systems of PDEs by homotopy analysis method, Comput. Math. Appl., 55(12), 2913-2923.

Adomian, G.(1988):A review of the decomposition method in applied mathematics, J. Math. Anal. Appl., 135, 501-544.

Dehghan,M. (2004):Application of the Adomian decomposition method for two dimensional parabolic equation subject to nonstandard boundary speci cations, Appl. Math. Comput.,157(2), 549-560.

He,J.H. (1997):A new approach to nonlinear partial differential equations, Commun. Nonlinear Sci. Numer. Simul., 2, 230-235.

He,J.H. (2007):Variational iteration method- some recent results and new interpretations, J. Comput. Appl.Math.,207, 3-17.

Shakeri, E. and Dehghan,M. (2007):Numerical solutions of a biological population model using He’s variational iteration method, Comput. Maths . Appl., 54, 1197-1207.

Roul,P. (2010):Application of Homotopy Perturbation Method to Biological Population Model, Appl. Appl. Math., 5(2), 272 - 281

El-Sayed,A.M.A., Rida,S.Z. and Arafa,A.A.M. (2009):Exact Solutions of Fractional Order Biological Population Model, Commun. Theor. Phys., 52 (06), 992-996.

Arafa,A.A.M., Rida,S.Z. and Mohamed,H. (2011):Homotopy Analysis Method for Solving Biological Population Model, Commun. Theor. Phys., 56 (05), 797800.

Liu,Y. ,Li,Z. and Zhang,Y. (2011):Homotopy Perturbaton Method to Fractonal Bologcal Populaton Equaton, Fractional Differential Calculus, 1(1),117-124.

Keskin, Y. and Oturan c,G. (2009):Reduced differential transform method for partial di erential equations, Int J. Nonlinear Sci. Numer. Simul., 10(6),741-749.

Yıldırım,K.,İbiş, B. and Bayram,M. (2012):New solutions of the nonlinear Fisher type equations by the reduced differential transform, Nonlinear Sci. Lett.A, 3(1), 29-36.

İbiş,B. and Bayram,M. (2012):Approximate Solutions for Some Nonlinear Evolutions Equations By Using The Reduced Differential Transform Method, Int.J.Appl. Math. Res.(IJMR), 1(3), 288-302.